# SDR DL73K970582

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Component: 5007024620
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRBORNE RTN DUE TO SMOKE IN CABIN ON T/O.  FOUND GASPER FAN C/B POPPED AND GASPER FAN SEIZED.
